Large deviations and long-time behavior of stochastic fluid queues with generalized fractional Brownian motion input

Sumith Reddy Anugu, Guodong Pang

Research output: Contribution to journalArticlepeer-review

Abstract

We study the large deviation behaviors of a stochastic fluid queue with an input being a generalized Riemann–Liouville (R–L) fractional Brownian motion (FBM), referred to as GFBM. The GFBM is a continuous mean-zero Gaussian process with non-stationary increments, extending the standard FBM with stationary increments. We first derive the large deviation principle for the GFBM by using the weak convergence approach. We then obtain the large deviation principle for the stochastic fluid queue with the GFBM as the input process as well as for an associated running maximum process. Finally, we study the long-time behavior of these two processes; in particular, we show that a steady-state distribution exists and derives the exact tail asymptotics using the aforementioned large deviation principle together with some maximal inequality and modulus of continuity estimates for the GFBM.

Original languageEnglish (US)
Pages (from-to)47-98
Number of pages52
JournalQueueing Systems
Volume105
Issue number1-2
DOIs
StatePublished - Oct 2023

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Cite this